# SDR SWAA2012121010382

- Difficulty date: November 30, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 26,062 hours, 11,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV EXIT IDENTIFIER SIGN BROKEN.  REMOVED AND REPLACED LEFT AFT LAV EXIT IDENTIFIER SIGN LENS IAW B717 AMM 33-51-01, PERFORMED SATISFACTORY OPS TEST OF LEFT AFT LAV EXIT IDENTIFIER IAW B717 AMM 33-51-01.
